Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Is Itchy Rash A Symptom Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Itchy Rash

For the past month, I have had an itchy rash that appears to look like insect bites that moves all over my body. I live in the mountains with lots of snow and there just aren't many bugs in the winter. My lover doesn't have the rash....
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
Folliculitis is a possible explanation for your symptoms. You need to see a doctor for a diagnosis of this problem--either a skin doctor or an expert in HIV.... Read more »

Itchy rashes?

Hi Mr Kull, I had an unprotected oral sex encounter with a guy months ago. Weeks later some... Read more »

PEP itchy rash ? combivir/nelfinavir

Hello. I started combivir/ nelfinavir(1.25gm bd) 8 days ago for a needlestick from a HIV+ve... Read more »
Articles
The Well Project

Stress Management and HIV

Table of Contents Stress and HIV Signs of Stress Common Causes of Stress How to Decrease Stress Depression Other Tips for Reducing Stress Stress and HIV Everyone deals with a certain amount of stress every day. But if you are... Read more »
TheBody.com

What Are the Symptoms of HIV and AIDS?

When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced HIV, also known as AIDS. It's what you do that puts you at risk for HIV... Read more »
U.S. Public Health Service's Office on Women's Health

HIV/AIDS: Frequently Asked Questions

What Is HIV/AIDS? What Are the Signs of HIV/AIDS? How Is HIV/AIDS Treated? What Happens if HIV/AIDS Isn't Treated? Do Women With HIV/AIDS Have More Chance of Getting Other Health Problems? How Do I Find Out if I Have HIV/AIDS? Can HIV/AIDS... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Connect With Others

Rash non itchy for over a year

Posted by TheSorrow, 1 Reply
In march of last year I had a condom break during sex, needless to say about 3 months went by and a rash appeared on my arm but went away and moved to my chest, it's had flat redish/brown "spots" that never went away... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 5 Replies
I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a... Read more »

rash symptom

Posted by Anonymous
Does anybody know if the only symptom of ARS could be a rash? I have an itchy rash on my stomach, back, legs, chest and arms but it is worse on my stomach. I have no other symptoms and have had the rash for nearly a week now. I had a low-risk... Read more »

itchy spots

Posted by Anonymous, 3 Replies
I WAS WONDERING WHAT RASH IS GENERALIZED WITH HIV SYPMTOMS..I STARTED HAVING ITCHY RED AREAS ON MY ARMS...SOMETIME ON MY LEGS...SINCE DEC. 20..THE DAY I WENTTO A CONCERT..I WAS BY THE STAGE RUBBING ON EVERYONE ELSE THAT WAS SWEATY..SINCE THATS ALL... Read more »